# SDR DL76G030265

- Difficulty date: March 21, 2003
- Submitted: April 2, 2003
- Operation: Air carrier
- Aircraft: N1501P
- Make and model: Boeing 767-3P6
- Aircraft serial: 24983
- Aircraft time: 50,648 hours, 13,167 cycles
- Engine: Ge CF680C2B6
- Engine time: 39,099 hours, 9,693 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Part time: 39,099 hours, 9,693 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

R ENG EEC EICAS MESSAGE ON T/O ROLL.  FWD TO MCO AND PLACARD PER MEL 73-21-01A.  PIMU MONITOR SHOWS NO FAULTS.  T/S PER FIM.  RAN ENG, NO FAULTS.  OK FOR SERVICE.  MCO/PLAC REMOVED.
